2 x 20 Caps Panadol Paracetamol 500mg Pain Relief Mini Capsules

Panadol mini capsules have been formulated with a patented delivery system that helps to relieve pain and discomfort associated with headaches, toothaches, cold and flu symptoms, and more.

Features:

  • Panadol Mini Caps
  • Pack contents: 2 x 20 capsules = 40
  • Temporary relief of pain and discomfort associated with:
    • Headache/tension headache
    • Toothache
    • Cold and flu symptoms
    • Muscular aches
    • Migraines
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Fever
  • ARTG No.: 160821
  • Expiry Date: 30/08/2022

Directions:

  • 12 years of age - adult: Take 1-2 caplets every 4-6 hours with water as required (max. 8 tablets in 24 hours)
  • 7-12 years of age: Take 1 caplet every 4-6 hours with water as required (max. 4 tablets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet
  • For the temporary relief of pain and fever
  • Incorrect use could be harmful
  • If symptoms persist, see your healtcare professional

2 x 20 Caps Panadol Paracetamol 500mg Pain Relief Mini Capsules

 
$9

Out of stock. This product has SOLD OUT!

Product Reviews

5.0

5 Star
120
4 Star
7
3 Star
2
2 Star
1
1 Star
1
5 star rating

27 January 2021

Thankyou

Was this helpful? YesNo

5 star rating

04 December 2020

Delivered as ordered. Thanks.

Was this helpful? YesNo

5 star rating

05 November 2020

Prompt delivery of excellent product

Was this helpful? YesNo

5 star rating

31 August 2020

great pain relief

Was this helpful? YesNo

5 star rating

19 August 2020

Great as the chemist ran out.

Was this helpful? YesNo